# SDR YENA20150212017

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 33,370 hours, 11,419 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 06093321
- Condition: Failed
- Location: Recirculating
- Part time: 33,377 hours, 11,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO STRONG ODOR IN THE CABIN THAT SMELLED LIKE BURNING PLASTIC SHORTLY AFTER TAKEOFF.  THE ODOR BEGAN TO DISSIPATE THEN RETURNED. FOUND "FAN" AMBER CAUTION ILLUMINATED ON "COND" PAGE.  SELECTED CABIN FANS OFF, CAUTION EXTINGUISHED.  REMOVED AND INSPECTED CABIN RECIRCULATING FANS 14HG+15HG, FOUND 15HG,  RECIRCULATING FAN NR 1, FAILED.  R & R FAN 15HG IAW AMM 21-21-51.  OPS CHECKED GOOD.
